# SDR CA101207004

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 35,383 hours
- Engine: Pwc PW610FA
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Resistor
- Part number: W20538100
- Condition: Burned
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND DURING TAXI TO THE RAMP, THE CREW NOTICED SMOKE IN THE COCKPIT. MAINTENANCE DETERMINED THE DROPPING RESISTOR FOR THE WINDSHIELD WIPER MOTER HAD OVERHEATED (TC# 20101207004)
